# SDR SWAA2013031413623

- Difficulty date: February 16, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33921
- Aircraft time: 26,691 hours, 12,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT INOP.  RECONNECTED BATTERY.  OPS CHECK GOOD PER MM.
